# SDR AWXA200400797

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 59,443 hours, 37,698 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 11 THRU 17 LT WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED PIN ON CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROW 12 LT; OPERATIONAL CHECK WAS GOOD.
